About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2007 (2007), Article ID 57619, 4 pages
http://dx.doi.org/10.1155/2007/57619
Editorial

Statistics and Applied Probability: A Tribute to Jeffrey J. Hunter

1Institute of Information and Mathematical Sciences, College of Sciences, Massey University, Auckland, New Zealand
2College of Sciences, Massey University, Auckland, New Zealand
3Department of Biological Statistics and Computational Biology, Cornell University, Ithaca, NY 13101, USA

Received 16 September 2007; Accepted 16 September 2007

Copyright © 2007 Paul Cowpertwait et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.